DSpace
 

Meiji Repository >
050 報告資料 = Reports >
410 研究所 >
明治大学社会科学研究所年報 >
第025号 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/15315

Title: 世界経済の再編成に関する理論的研究
Authors: 堀中,浩
Shimei: 明治大学社会科学研究所年報
Volume: 25
Start page: 63
End page: 69
ISSN: 0465-6091
Issue Date: 25-Jan-1985
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006009
URI: http://hdl.handle.net/10291/15315
Appears in Collections:第025号

Files in This Item:

File Description SizeFormat
shakaikagakunempo_25_63.pdf580.9 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで